A NEW VIEW OF FUZZY GAMMA RINGS


ÖZTÜRK M. A. , Jun Y. B. , Yazarli H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.3, pp.365-378, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2010
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.365-378

Abstract

The aim of this paper is to define a new kind of fuzzy gamma ring. So the concepts of fuzzy gamma ring, fuzzy ideal, fuzzy quotient gamma ring, and fuzzy gamma homomorphism are introduced.